# SDR IPXA13676866

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 42,237 hours, 13,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, FOUND 1 EXISTING FREEZE PLUG (0.5"DAI ) FAILURE ON LT WING NR 4 SLAT L/E SKIN AT OSS 641.9. SINK 0.03" OF DEPTH.  REPAIR IAW SRM 51-43-01.  REPAIR 2, REV 55.
